NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I took amoxyl caps for 7 days without blood caps and after that I started having tingling sensation in my legs down to my feet. what could that be? "

    User Avatar
    A 43 years year old female asked:
    3 years ago
    I took amoxyl caps for 7 days without blood caps and after that I started having tingling sensation in my legs down to my feet. what could that be?
    Dr. oluwadahunsi o answered:
    3 years ago
    Good afternoon the tingling sensation is most likely a coincidental complaint following the drug use as that is nptbone of the side effects of amozyl use. Please how often do you urinate, any excessive thirst? fatigue excessive sweating or recurrent infections. Please get your blood pressure checked and do a fasting blood sugar if normal then you must have neuralgia which can be managed with tab neurobion one tablet twice daily use for at least two weeks. cheers
    Doctors avatar
    User Avatar
    A 43 years year old female asked:
    3 years ago
    hello Dr, thanks for your response. was quite helpful. what is nptbone side effect? did you mean the tingling sensation was a side effect of the amoxyl or was only coincidental that I began feeling the sensation after taking the amoxyl. l have checked my blood sugar and BP and they are both within normal range. You did not also specify the mg of neurobiom or is it only one type available. I had started taking 100 ultra b complex for about 5 days now and the sensation is about 90% gone. Does this neurobiom have same properties and can I take it together with the vitamin b ultra or I should discontinue. Apologies for too many questions. Finally, is this a reversible condition that will stop with proper medication or I have to continue beyond the 2 weeks. Also, what is or are likely triggers of neuralgia? Just worried!!!! Many thanks Dr and wish you a very good Sunday.
    Dr. oluwadahunsi o answered:
    3 years ago
    Good morning and happy Sunday. Im happy your blood pressure and sugar are within normal limits, What I meant was the tingling sensation most likely occurred coincidentally after you used the amoxyl and it wasn't due to the amoxyl use. Secondly I don't understand what you mean by nptbone. The tingling sensation we call neuralgia might be nerve weakness or fatigue which usually might be due to vitamin B deficiency, hence the use of neurobion or vitamin b ultra forte which you are already using as both drugs contain essentially the same thing (vitamin b 12 supplements) which helps the nerves return to normal function. Hence you need not combine the neurobion with the vitamin b forte( its OK since it is similar to neurobion in component and effect). You can use the vitamin b forte for about 2 to 3 weeks, bit most importantly encourage a diet rich in vegetables and make sure you don't over cook them to retain the efficacy of the vitamins in them if you do this as a norm the chances of recurrence is much lower. hope I answered you questions.
    Doctors avatar
    User Avatar
    A 43 years year old female asked:
    3 years ago
    hi Dr, the nptbone is from your initial response. please look at it and clarify.
    Dr. oluwadahunsi o answered:
    3 years ago
    sorry that was a typographical error meant to write (is not one of) the side effects of amoxyl. it is not a drug. please feel free to ask questions if you still have any grey area.
    Doctors avatar
    User Avatar
    A 43 years year old female asked:
    3 years ago
    Hi Dr, do I increase the vitamin b I am currently taking to 2ce a day? I take only once a day?
    Dr. oluwadahunsi o answered:
    3 years ago
    You can continue to use once daily but extend use to third week and increase your dietary intake of vegetables (efo) like I said earlier and I'm sure you will be fine ma. and food like low fat milk, fish, cheese,eggs do have a high level of vitamin b12 but ensure you take them in moderation as they also contain a lot of calories.
    Doctors avatar
    User Avatar
    A 43 years year old female asked:
    3 years ago
    Thanks Dr. I am very relieved chatting with you. I have bought the neurobion and I wish to take it rather than the 100 mg b forte I am currently taking. Also I observed the one in neurobion has a higher strength than the one I am currently taking. on the packet it says take 1 tablet 3 times a day but you earlier said I should take twice a day for 2 weeks. Which one shall I follow now 2 or 3 times daily. Dr, thanks for your very valuable advise cos I have not been drinking tea or doing a lot of milk and egg cos of all the stories about don't eat this or that as it causes cholesterol etc etc you know what I mean. I will practice as you have advised and I know the Lord will perfect my healing and prevent a reoccurrence IJN Amen. I have attached snap shots of the brand of neurobion I bought for you to confirm it's OK for Mr to proceed. God bless you. I wish you also a blessed week and happy easter in advance.
    Dr. oluwadahunsi o answered:
    3 years ago
    I guess I already answered your question. But if there are any other questions please kindly send and sorry for the delay in answering the question.
    Doctors avatar
    User Avatar
    A 43 years year old female asked:
    3 years ago
    Thanks Dr. I am very relieved chatting with you. I have bought the neurobion and I wish to take it rather than the 100 mg b forte I am currently taking. Also I observed the one in neurobion has a higher strength than the one I am currently taking. on the packet it says take 1 tablet 3 times a day but you earlier said I should take twice a day for 2 weeks. Which one shall I follow now 2 or 3 times daily. Dr, thanks for your very valuable advise cos I have not been drinking tea or doing a lot of milk and egg cos of all the stories about don't eat this or that as it causes cholesterol etc etc you know what I mean. I will practice as you have advised and I know the Lord will perfect my healing and prevent a reoccurrence IJN Amen. I have attached snap shots of the brand of neurobion I bought for you to confirm it's OK for Mr to proceed. God bless you. I wish you also a blessed week and happy easter in advance.
    Dr. oluwadahunsi o answered:
    3 years ago
    Good day ma unfortunately there was no attachment to your question. the dose required depends on the degree of tingling so my advice is to do it one twice daily that dose will still be fine. You could put the brand name there if there are issues attaching the pictures.
    Doctors avatar
    User Avatar
    A 43 years year old female asked:
    3 years ago
    Hi Dr, the company name is Merck Serono. I am having difficulties attaching it. I will stay with 2 times a day for 14 days as advised. Let me detail the contents. Each coated tablet contains 100 mg of vitamin b1, 200 mg of vitamin b2 and 200mcg of vitamin b12. The excipients are montan-glycol, wax, gelatin, methyl cellulose, acacia, magnesium stearate, glycerol 85%, povidone 25, calcium carbonate, colloidal silicon dioxide, corn starch, kaolin, lactose monohydrate, talc, sucrose, titanium dioxide. Hope it's OK.
    Dr. oluwadahunsi o answered:
    3 years ago
    Yes it is ma, naturally man does not need multivitamin drugs as most vitamins necessary for life are present in our meals but with westernization food fads have caused changes in dietary patterns causing a discrepancies and deficiency patterns in vitamin intake. This explains some of the deficiency patterns as some food contains more vitamins than others hence eating more of one and less of another could reduce supply of one and adequacy of another. The idea of the drug is to provide enough to cover the deficiency you might have right now as regards vitamin B. Some of the other contents are exepients that keep the potency of the drug as well as allowing it to be produced as a pill. So just continue working on your diet so it supplies enough vitamins B even after you have stopped using medication and I believe you will be fine.
    Doctors avatar
    User Avatar
    A 43 years year old female asked:
    3 years ago
    Very many thanks indeed Dr. for all your responses. They were very helpful and most of all I am hopeful that it will address the issue reported as there are very positive signs already. Will also practice as advised - efo, eggs etc. God bless you.
    Dr. oluwadahunsi o answered:
    3 years ago
    You are welcome ma and kindly share the success story of kangpe app with your friends and tell them about it. Do have a splendid week.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app